# SDR IPXA2571639

- Difficulty date: February 7, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536118
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR PANEL 251XNF IS DELAMINATED.   FABRICATED MAIN CARGO FLOOR PANEL 251XNF IAW EO B757-5320-9692-H.
